8 results for nonlinear differential equations.

Parameters for your search query:
Keyword    nonlinear differential equations

Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
Vibration Analysis of Flexible Structural Components
American Journal of Mechanical Engineering. 2016, 4(7), 460-463. DOI: 10.12691/ajme-4-7-42
Pub. Date: December 17, 2016Views: 4668Downloads: 3199
Open AccessArticle
Export: RIS | BibTeX | EndNote
Combination Resonances of a Beam with Two-Mode Interaction
Journal of Mathematical Sciences and Applications. 2015, 3(1), 22-31. DOI: 10.12691/jmsa-3-1-4
Pub. Date: August 16, 2016Views: 5805Downloads: 4514
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vibration Analysis of Flexible Structural Components
American Journal of Mechanical Engineering. 2015, 3(6), 165-169. DOI: 10.12691/ajme-3-6-2
Pub. Date: December 17, 2015Views: 5578Downloads: 3982
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fixed Point Approach to Hyers-Ulam-Rassias Stability of Nonlinear Differential Equations
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 226-232. DOI: 10.12691/ajams-3-6-3
Pub. Date: November 05, 2015Views: 5057Downloads: 3465
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical investigation of the Laminar Viscous Flow in a Semi-Porous Channel in the Presence of a Uniform Magnetic Field
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 79-85. DOI: 10.12691/ijpdea-2-4-4
Pub. Date: October 31, 2014Views: 13018Downloads: 9373
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the Second Order Nonlinear Differential Equations
Applied Mathematics and Physics. 2014, 2(2), 33-39. DOI: 10.12691/amp-2-2-2
Pub. Date: March 06, 2014Views: 11269Downloads: 6873
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modeling and Analysis of the Population Density Dependent Industrial Emissions of Toxic Air Pollutants and Their Control by External Species Sprayed in the Atmosphere
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 65-74. DOI: 10.12691/ajams-7-2-3
Pub. Date: February 03, 2019Views: 1922Downloads: 1558
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the First Order Nonlinear Differential Equations
Journal of Mathematical Sciences and Applications. 2014, 2(1), 4-9. DOI: 10.12691/jmsa-2-1-2
Pub. Date: March 04, 2014Views: 12745Downloads: 8174
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals





Article Types